# SDR C2XA01BT003

- Difficulty date: January 16, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: EO38802
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 3325 - CREW REPORTED STAIRS EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED STAIRS EMERGENCY LIGHT IAW 33-50-00.  OPS CHECKED SYSTEM GOOD.  (M)
